| Model Number |
102880 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Cerebrospinal Fluid Leakage (1772); Headache (1880); Diaphoresis (2452)
| Date of Event |
04/17/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A patient undergoing a trial with the evoke spinal cord stimulation (scs) system reported headaches and diaphoresis.The patient presented to the emergency department, where a computed tomography (ct) scan was performed and the trial leads were removed.The patient was transferred to the hospital, and a magnetic resonance imaging (mri) was conducted.Imaging identified a low cerebrospinal fluid (csf) level.No additional intervention was reported.
Additional Manufacturer Narrative
Investigation of this event is in progress.Once the investigation is complete, a supplemental report will be submitted.